Doctor insights on:
Accidentally Taking 2 Doses Of Singulair
I accidentally took 2 tablespoons of magnesium citrate(over 1000mg) instead of recommended dose of 2 tsp. is this dangerous?
Can 25 mg Benadryl (diphenhydramine) be safely taken 2 hours after taking with 1-1/4mg of Diazepam. Diazepam is 1/4 of a 5mg pill.
Benadryl (diphenhydramine) + Diazepam: Together may increase side effects of dizziness, drowsiness, difficulty concentrating, impairment in thinking and judgment. Avoid or limit the use of alcohol while on these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Best regards! ...Read moreSee 1 more doctor answer
I am advised to take 2-3 dosages of combihale fb 200 inhaler (budesonide-200mcg and formoterol-6mcg) 2 puffs each day. Is it safe for long term?
Budesonide/formotero: I assume you are taking it for asthma. Long acting b2 agonists such as formoterol have a black box warning to increase the risk of death. It seems to be somewhat attenuated when taken along with a steroid formulation such as Budesonide as in your case. Most people do fine using this long term, though. ...Read moreSee 1 more doctor answer
Ibuprofen: Ibuprofen 800 mg for what source of pain? Different pain medication works differently for different people. Regardless I would not recommend more than 600 mg. More than that will not likely help. You can add 300 mg extra strength Tylenol for better pain control. However find out what is causing your pain and address the cause. Speak to your own doctor for recommendations. ...Read moreSee 1 more doctor answer
Albuterol: Yes. Of course. Please also know that most people do not use their inhalers correctly. If you are putting the inhaler into your mouth then the medication may not being getting to the lungs appropriately. Please remember when using the inhaler that the opening of the inhaler must be about two inches away from the opening of the mouth to allow the mist to expand enough to be breathed into the lung. ...Read more
Useless!: It may not be harmful but most likely it is useless in fighting your infection. Antibiotics should be prescribed by a physician and must be used as prescribed and before they expire. ...Read more
Just drank 2 beers at a party, should.i take meds tonight , and if so which ones. Remeron45mg? Klonopin o.5 mg? Qvar 80mcg? Singulair (montelukast) 10mg.?
Started having interdose withdrawals with 2 mg of Ativan divided dose. --dr switched me to 1 mg of klonopin (clonazepam) divided dose ..does this make sense?
Yes: Ativan 2mg is the maximum dose that can be safely given at any one time, so this places patients at greater risk of uncomfortable withdrawl symptoms until the next dose is administered. Furthermore, Klonopin (clonazepam) is easier to manage and tolerate than Ativan because it has a longer half life, or a longer time that its chemicals remain effective in the human body. ...Read moreSee 1 more doctor answer
I've been taking 1/4 tablet b.i.d. of 2 mg CLONAZEPAM for 12 straight years as prescribed. Is it bad?
Depends : You have a physical dependency on this due to the length of use. If you need this med to function daily and attempts to do without have failed numerous times then it isn't a bad thing. Overall it is better to not need a medicine as they all have side effects that are best not to have to deal with. ...Read more
Mixing meds = drowsy: Both drugs have sedation as side effects. And the potential is listed as significant for this interaction. Discuss this with your doctor who needs to determine if this is safe for YOU ...Read more
On day 3 of a dr prescribed klonopin (clonazepam) taper. Am i out of seizure danger? (original dosage = .5 x 2 daily. 1st taper, .25mg x 2 daily)
I've taken 2 sleep aid tablets that contains 25mg of Doxylamine succinate and 2 pain killers containing 5mg. Have I overdosed? 24yo male.
Max daily dose is: 60 mg/d in divided doses 4-6 hrs apart. It may interact with other medications so best to check with pharmacist about interactions with the specific pain killer even though it is in combo with the pain killer since you have taken an additional 50 mg above what was included in the pain killer. Overdose is 50-500 mg/kg and may include dilated pupils, seizures, hallucinations so you should be okay. ...Read more
Klonopin (clonazepam): Depends on dose, how long you are on it, how it's prescribed daily, and what other medications you are taking. ...Read more
My daughter is 6 and taking 2 medicines(vancomycin & bromfed (brompheniramine)) I may have accidentally double dosed bromfed (brompheniramine) instead vanco dose. So 1tsp & a 3/4 she ok?
- Talk to a doctor live online for free
- Accidentally taking thyroid medication
- Accidentally took two levothyroxine
- Accidentally took two zyrtec
- Ask a doctor a question free online
- Accidentally took two amlodipine
- Accidentally took two doses of zyrtec and singulair
- Took 2 singulair
- Taking claritin and singulair together
- Talk to a pharmacologist online for free